Faculty Publications

Title

Subexponential asymptotics of the BMAP/GI/1 queue

Document Type

Article

Keywords

BMAP (Batch Markovian Arrival Process), Independent sampling, Queue, Random sum, Square-root insensitive, Subexponential asymptotics

Journal/Book/Conference Title

Journal of the Operations Research Society of Japan

Volume

52

Issue

4

First Page

377

Last Page

401

Abstract

This paper considers the stationary queue length and waiting time distributions in a FIFO BMAP/GI/1 queue with heavy-tailed service times and that with heavy-tailed batch sizes. In each case, we provide sufficient conditions under which the stationary queue length and waiting time distributions are subexponential. Furthermore, we obtain asymptotic relationships between the tail distributions of the stationary queue length and waiting time.

Original Publication Date

1-1-2009

DOI of published version

10.15807/jorsj.52.377

Share

COinS